| Model Number |
TMICL13.7 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Codes |
Halo (2227); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Expiration date: 11-30-2023.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm tmicl.13.7; -10.0/+1.0/153 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2022.The patient had experienced glare/haloes; which then was treated with lumify eye drops which started on (b)(6) 2022.The cause of the event was reported as the device.Lens remains implanted and patient remains on study.